Alert archive / Hawaii / Gale Warnings in 2011

Gale Warning 4, NWS Honolulu, HI

November 26, 2011

NWS Honolulu, HI issued this gale warning at Nov 26, 2011, 3:37 PM HST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2011, 3:37 PM HST (01:37 UTC)
Expired
Nov 28, 2011, 3:38 AM HST
In force
36 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WHHW70 PHFO 270137 AAA
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
337 PM HST SAT NOV 26 2011

...HIGH PRESSURE BEHIND A PASSING FRONT WILL GENERATE STRONG
NORTHEAST AND EAST WINDS ACROSS THE STATE TONIGHT AND SUNDAY...

.GALE WARNING FOR PAILOLO AND ALENUIHAHA CHANNELS FOR TONIGHT AND
SUNDAY. SMALL CRAFT ADVISORY FOR THE REST OF THE HAWAIIAN WATERS
THROUGH SUNDAY AFTERNOON.

PHZ120-121-271445-
/O.UPG.PHFO.SC.Y.0045.000000T0000Z-111127T0400Z/
/O.NEW.PHFO.GL.W.0004.111127T0137Z-111128T0400Z/
/O.UPG.PHFO.GL.A.0001.111127T0400Z-111128T0400Z/
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
337 PM HST SAT NOV 26 2011

...GALE WARNING IN EFFECT UNTIL 6 PM HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS AND SEAS...NORTHEAST WINDS UP TO 35 KT TONIGHT AND
  SUNDAY. ROUGH SEAS 11 TO 19 FEET. THE LARGEST SEAS ARE EXPECTED
  AFTER MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ110>119-122>124-271445-
/O.CON.PHFO.SC.Y.0045.000000T0000Z-111128T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
337 PM HST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...NORTHEAST WINDS UP TO 30 KNOTS. ROUGH SEAS 11
  TO 17 FEET. THE LARGEST SEAS ARE EXPECTED AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. CONDITIONS MAY PERSIST FOR SOME LOCALIZED AREAS
INTO MONDAY.

&&

$$

MORRISON
5 follow-up statements
229 
WHHW70 PHFO 270742
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
942 PM HST SAT NOV 26 2011

...STRONG HIGH PRESSURE NORTH OF A PASSING FRONT WILL GENERATE
STRONG NORTHEAST AND EAST WINDS ACROSS THE STATE TONIGHT AND
SUNDAY...

.GALE WARNING FOR PAILOLO AND ALENUIHAHA CHANNELS FOR TONIGHT AND
SUNDAY. SMALL CRAFT ADVISORY FOR THE REST OF THE HAWAIIAN WATERS
THROUGH SUNDAY AFTERNOON.

PHZ120-121-272045-
/O.CON.PHFO.GL.W.0004.000000T0000Z-111128T0400Z/
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
942 PM HST SAT NOV 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 35 KT...WITH GUSTS UP TO
  45 KT...ARE EXPECTED TONIGHT AND SUNDAY. ROUGH SEAS 11 TO 19
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ110>119-122>124-272045-
/O.CON.PHFO.SC.Y.0045.000000T0000Z-111128T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
942 PM HST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...NORTHEAST WINDS UP TO 30 KNOTS. ROUGH SEAS 11 
  TO 17 FEET. THE LARGEST SEAS ARE EXPECTED AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. CONDITIONS MAY PERSIST FOR SOME LOCALIZED AREAS
INTO MONDAY.

&&

$$
696 
WHHW70 PHFO 271332
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
332 AM HST SUN NOV 27 2011

...STRONG HIGH PRESSURE NORTH OF THE ISLANDS WILL GENERATE STRONG
NORTHEAST AND EAST WINDS ACROSS THE STATE TODAY...

.GALE WARNING FOR PAILOLO AND ALENUIHAHA CHANNELS FOR TONIGHT AND
SUNDAY. SMALL CRAFT ADVISORY FOR THE REST OF THE HAWAIIAN WATERS
THROUGH SUNDAY AFTERNOON.

PHZ120-121-280245-
/O.CON.PHFO.GL.W.0004.000000T0000Z-111128T0400Z/
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
332 AM HST SUN NOV 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 35 KT...WITH GUSTS UP 
  TO 45 KT...ARE EXPECTED TONIGHT AND SUNDAY. ROUGH SEAS 11 TO 
  19 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ110>119-122>124-280245-
/O.CON.PHFO.SC.Y.0045.000000T0000Z-111128T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
332 AM HST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...NORTHEAST WINDS UP TO 30 KNOTS. ROUGH SEAS 11 
  TO 17 FEET. THE LARGEST SEAS ARE EXPECTED AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. CONDITIONS MAY PERSIST FOR SOME LOCALIZED AREAS
INTO MONDAY.

&&

$$
473 
WHHW70 PHFO 280134
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 PM HST SUN NOV 27 2011

...STRONG HIGH PRESSURE NORTH CONTINUES TO GENERATE STRONG
NORTHEAST AND EAST WINDS ACROSS THE STATE...

.GALE WARNING FOR ALENUIHAHA CHANNEL TONIGHT. SMALL CRAFT
ADVISORY FOR THE REST OF THE HAWAIIAN WATERS THROUGH SUNDAY
AFTERNOON.

PHZ120-281445-
/O.CAN.PHFO.GL.W.0004.000000T0000Z-111128T0400Z/
/O.EXB.PHFO.SC.Y.0045.000000T0000Z-111129T1600Z/
PAILOLO CHANNEL-
334 PM HST SUN NOV 27 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHEAST WINDS UP TO 30 KNOTS. ROUGH SEAS 11
  TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ121-281445-
/O.EXT.PHFO.GL.W.0004.000000T0000Z-111128T1600Z/
/O.NEW.PHFO.SC.Y.0046.111128T1600Z-111129T1600Z/
ALENUIHAHA CHANNEL-
334 PM HST SUN NOV 27 2011

...GALE WARNING NOW IN EFFECT UNTIL 6 AM HST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 AM HST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 AM HST
TUESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM HST MONDAY.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 35 KT...WITH GUSTS UP TO
  45 KT ARE EXPECTED TONIGHT WITH ROUGH SEAS 11 TO 19 FEET. WINDS
  WILL DIMINISH TO 20 TO 30 KT MONDAY MORNING.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ119-123-124-281445-
/O.EXT.PHFO.SC.Y.0045.000000T0000Z-111129T1600Z/
MAALAEA BAY-BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
334 PM HST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY.

* WINDS AND SEAS...NORTHEAST WINDS UP TO 30 KNOTS. ROUGH SEAS 11
  TO 17 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. CONDITIONS MAY PERSIST FOR SOME LOCALIZED AREAS
INTO MONDAY.

&&

$$

PHZ110>118-122-281445-
/O.EXT.PHFO.SC.Y.0045.000000T0000Z-111128T2200Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
334 PM HST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON HST MONDAY. 

* WINDS AND SEAS...NORTHEAST WINDS UP TO 25 KNOTS. ROUGH SEAS 10
  TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. CONDITIONS MAY PERSIST FOR SOME LOCALIZED AREAS
INTO MONDAY.

&&

$$

MORRISON
080 
WHHW70 PHFO 280733
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
933 PM HST SUN NOV 27 2011

...STRONG HIGH PRESSURE NORTH OF THE STATE CONTINUES TO GENERATE
STRONG NORTHEAST AND EAST WINDS ACROSS THE ISLANDS...

.GALE WARNING FOR ALENUIHAHA CHANNEL TONIGHT. SMALL CRAFT
ADVISORY FOR THE REST OF THE HAWAIIAN WATERS THROUGH SUNDAY
AFTERNOON.

PHZ121-282045-
/O.CON.PHFO.GL.W.0004.000000T0000Z-111128T1600Z/
/O.CON.PHFO.SC.Y.0046.111128T1600Z-111129T1600Z/
ALENUIHAHA CHANNEL-
933 PM HST SUN NOV 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO
6 AM HST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 AM HST
TUESDAY. 

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 35 KT...WITH GUSTS UP 
  TO 45 KT ARE EXPECTED TONIGHT WITH ROUGH SEAS 11 TO 19 FEET. 
  WINDS WILL DIMINISH TO 20 TO 30 KT MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ119-120-123-124-282045-
/O.CON.PHFO.SC.Y.0045.000000T0000Z-111129T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
933 PM HST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. 

* WINDS AND SEAS...NORTHEAST WINDS UP TO 30 KNOTS. ROUGH SEAS 11 
  TO 17 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. CONDITIONS MAY PERSIST FOR SOME LOCALIZED AREAS
INTO MONDAY.

&&

$$

PHZ110>118-122-282045-
/O.CON.PHFO.SC.Y.0045.000000T0000Z-111128T2200Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
933 PM HST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON HST MONDAY. 

* WINDS AND SEAS...NORTHEAST WINDS UP TO 25 KNOTS. ROUGH SEAS 10 
  TO 14 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. CONDITIONS MAY PERSIST FOR SOME LOCALIZED AREAS
INTO MONDAY.

&&

$$
226 
WHHW70 PHFO 281338
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
338 AM HST MON NOV 28 2011

...HIGH PRESSURE NORTH OF THE STATE WILL GRADUALLY WEAKEN TODAY
INTO TUESDAY AND ALLOW WINDS TO GRADUALLY WEAKEN THROUGHOUT THE
ISLANDS. 

.GALE WARNING FOR ALENUIHAHA CHANNEL TONIGHT. SMALL CRAFT
ADVISORY FOR THE REST OF THE HAWAIIAN WATERS THROUGH SUNDAY
AFTERNOON.

PHZ121-290245-
/O.CAN.PHFO.GL.W.0004.000000T0000Z-111128T1600Z/
/O.EXT.PHFO.SC.Y.0046.111128T1338Z-111129T1600Z/
ALENUIHAHA CHANNEL-
338 AM HST MON NOV 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE GALE
WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
TUESDAY. 

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT ARE EXPECTED
  THROUGH TONIGHT WITH ROUGH SEAS 11 TO 16 FEET. WINDS WILL
  DIMINISH TO 15 TO 20 KT TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>118-122-290245-
/O.EXT.PHFO.SC.Y.0045.000000T0000Z-111129T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
338 AM HST MON NOV 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...NORTHEAST WINDS UP TO 25 KNOTS. ROUGH SEAS 10 
  TO 14 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. CONDITIONS MAY PERSIST FOR SOME LOCALIZED AREAS
INTO MONDAY.

&&

$$

PHZ119-120-123-124-290245-
/O.CON.PHFO.SC.Y.0045.000000T0000Z-111129T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
338 AM HST MON NOV 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. 

* WINDS AND SEAS...NORTHEAST WINDS UP TO 30 KNOTS. ROUGH SEAS 11 
  TO 16 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS. CONDITIONS MAY PERSIST FOR SOME LOCALIZED AREAS
INTO MONDAY.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Nov 26, 11:00 AM HST, 4 hours 37 minutes earlier.

Area forecast discussion, Nov 26, 11:00 AM HST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1100 AM HST SAT NOV 26 2011

.SYNOPSIS...
A FRONT MOVING DOWN THE ISLANDS WILL BRING SCATTERED SHOWERS TODAY
AND STRONG AND GUSTY NORTHEAST WINDS THROUGH SUNDAY. A LARGE NORTH
NORTHWEST SWELL COMBINED WITH THE LOCALLY GENERATED WIND WAVES WILL
ROUGH SURF. THE WEATHER WILL DRY OUT RAPIDLY TONIGHT AS THE FRONT
MOVES SOUTH AND DISSIPATES. THE WINDS WILL DIMINISH STARTING SUNDAY
AFTERNOON AS A NEW FRONT APPROACHES FROM THE NORTHWEST.

&&

.DISCUSSION...
A FRONTAL CLOUD BAND WHOSE LEADING EDGE WAS OVER OAHU LATE THIS
MORNING WILL MOVE SOUTH SOUTHEAST AROUND 15 MPH AND WEAKEN THROUGH
THIS EVENING. THE BAND SHOULD CLEAR THE ISLANDS BY EARLY SUNDAY
MORNING. THE ATMOSPHERE OVER THE ISLANDS IS RELATIVELY STABLE AND
QUITE DRY ABOVE ABOUT 10000 FT SO THE FRONTAL BAND WILL PRODUCE ONLY
MODEST RAINFALL AMOUNTS.

A RELATIVELY STRONG 1031 MB HIGH 915 MILES NORTH NORTHEAST OF KAUAI
NEAR 35N163W WILL PRODUCE A TIGHT PRESSURE GRADIENT BEHIND THE FRONT
THROUGH SUNDAY AS THE HIGH MOVES EAST AT 25 MPH. THE WINDS WILL BE
ACCELERATED LOCALLY AS THE WINDS FUNNEL AROUND THE MOUNTAINOUS
TERRAIN CAPPED BY A STRONG LOW-LEVEL TEMPERATURE INVERSION. THESE
WINDS WILL BE STRONG ENOUGH TO PRODUCE GALES IN THE PAILOLO AND
ALENUIHAHA CHANNELS AND GUSTS STRONG ENOUGH TO REQUIRE WIND
ADVISORIES OVER LAND.

THE GLOBAL MODELS ARE IN GOOD AGREEMENT SHOWING THE SURFACE HIGH
MOVING OFF TO THE EAST AS A NEW FRONT APPROACHES FROM THE NORTHWEST.
THE MODELS ALSO SHOW A SURFACE TROUGH DEVELOPING EAST OF THE STATE.
THESE CHANGES WILL CAUSE THE PRESSURE GRADIENT OVER THE ISLANDS TO
SLACKEN STARTING SUNDAY NIGHT. WINDS WILL BECOME GENTLE TO MODERATE
TRADES BY TUESDAY AND REMAIN GENTLE TO MODERATE THROUGH NEXT WEEK.
THE ATMOSPHERE WILL REMAIN DRY AND STABLE THROUGH AT LEAST THE
MIDDLE OF NEXT WEEK SO RAINFALL SHOULD BE BELOW NORMAL. TOWARD THE
END OF NEXT WEEK INCREASED LOW LEVEL MOISTURE AND ATMOSPHERIC
INSTABILITY MAY CAUSE RAINFALL TO INCREASE...BUT THAT IS STILL FAR
FROM CERTAIN.

&&

.MARINE...
AS THE FRONT MOVES SOUTHEAST THROUGH THE COASTAL WATERS...WINDS WILL
EXCEED THE 25 KT THRESHOLD FOR ALL COASTAL WATERS TODAY AND WILL
REACH GALE FORCE IN THE PAILOLO AND ALENUIHAHA CHANNELS TONIGHT
THROUGH SUNDAY. WINDS WILL DIMINISH FAIRLY RAPIDLY STARTING SUNDAY
NIGHT AS THE SURFACE HIGH MOVES RAPIDLY EAST AND A FRONT APPROACHES
FROM THE NORTHWEST. SMALL CRAFT ADVISORIES MAY BE DROPPED AS EARLY
AS MONDAY NIGHT.

A LARGE NORTH NORTHWEST SWELL WILL PRODUCE HIGH SURF ALONG NORTH AND
WEST FACING SHORES WHILE THE STRONG NORTHEAST WINDS WILL PRODUCE
DANGEROUS SURF ALONG NORTH AND EAST FACING SHORES. A HIGH SURF
ADVISORY IS LIKELY TO REMAIN UP FOR AFFECTED COASTLINES THROUGH
SUNDAY AFTERNOON. COASTAL FLOODING AND BEACH EROSION MAY BE A
PARTICULAR PROBLEM ALONG NORTHEAST FACING BEACHES AS WAVE RUN UP IS
ENHANCED BY THE STRONG NORTHEAST WINDS. THIS WILL BE ESPECIALLY
LIKELY DURING HIGH TIDES. THE LARGEST ASTRONOMICAL HIGH TIDE WILL BE
JUST BEFORE SUNRISE ON SUNDAY MORNING. A MARINE WEATHER STATEMENT
WILL ALSO BE REQUIRED FOR POSSIBLE HARBOR SURGES EXPOSED TO THE
LARGE NORTHEAST SWELL.

&&

.AVIATION...
AIRMET TANGO WILL LIKELY REMAIN UP THROUGH SUNDAY AND POSSIBLY
LONGER FOR MODERATE LOW LEVEL TURBULENCE SOUTH THROUGH WEST OF THE
MOUNTAINS. SIGMETS MAY BE REQUIRED AT TIMES FOR SEVERE LOW LEVEL
TURBULENCE. THE CLOUD BAND ALONG THE FRONT WILL SPREAD MVFR CEILINGS
AND VISIBILITIES WITH SHRA AS IT MOVES DOWN THE ISLAND CHAIN TODAY.

&&

.FIRE WEATHER...
STRONG NORTHEAST WINDS AND VERY DRY AIR FILLING IN BEHIND A FRONT
MAY PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH SUNDAY AND
MONDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED AND A RED FLAG WARNING
MAY BE REQUIRED ON SUNDAY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...

FIRE WEATHER WATCH FOR SUNDAY.

WIND ADVISORY THROUGH TONIGHT FOR ALL ISLANDS.

HIGH SURF ADVISORY THROUGH SUNDAY AFTERNOON FOR NORTH AND EAST
FACING SHORES OF LANAI AND THE BIG ISLAND AND NORTH...EAST AND WEST
FACING SHORES OF THE OTHER ISLANDS.

GALE WATCH FROM THIS EVENING THROUGH SUNDAY AFTERNOON FOR THE
PAILOLO AND ALENUIHAHA CHANNELS.

SMALL CRAFT ADVISORY FROM THROUGH THIS EVENING FOR ALL HAWAIIAN
WATERS.

&&

DONALDSON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 2:20 PM HSTWind AdvisoryHFOHawaii, Kalawao13 hr
Nov 26, 3:50 PM HSTRed Flag WarningHFO24 hr

Nearby

Gale Warnings in Hawaii, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.